Osaka Journal of Mathematics

Some quotient algebras arising from the quantum toroidal algebra $U_{q}(sl_2(\mathcal{C}_{\gamma}))$

Kei Miki

Full-text: Open access

Abstract

Some quotient algebras arising from the quantum toroidal algebra $U_{q}(\mathit{sl}_{2}(\mathcal{C}_{\gamma}))$ are considered. They are related to integrable highest weight representations of the algebra and are shown to be isomorphic to direct sums of tensor products of two algebras of symmetric Laurent polynomials and Macdonald's difference operators.

Article information

Source
Osaka J. Math., Volume 42, Number 4 (2005), 885-929.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494557

Mathematical Reviews number (MathSciNet)
MR2195999

Zentralblatt MATH identifier
1139.17006

Citation

Miki, Kei. Some quotient algebras arising from the quantum toroidal algebra $U_{q}(sl_2(\mathcal{C}_{\gamma}))$. Osaka J. Math. 42 (2005), no. 4, 885--929. https://projecteuclid.org/euclid.ojm/1153494557


Export citation